# SDR C77A2019032000001

- Difficulty date: March 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 30,717 hours, 18,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE AFT PASSENGER (L2) DOOR LOWER THRESHOLD BEAM (P/N 170-65703-005) AT FASTENER HOLES AROUND THE FORWARD AND AFT GIRT BAR FITTINGS DURING ACCOMPLISHMENT OF EO E175-5300-221.2 FOR A MODIFICATION OF THE CORROSION PROTECTION OF THE BEAM. REFERENCE FIGURES 1-3 FOR DETAILS OF THE DAMAGE. THE DAMAGE EXCEEDED THE ALLOWABLE LIMITS FROM SRM PART II 53-23-11/AD03, NECESSITATING THE REPLACEMENT OF THE LOWER THRESHOLD BEAM. THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE L2 DOOR LOWER THRESHOLD BEAM BY REMOVING AND REPLACING THE DAMAGED L2 DOOR LOWER THRESHOLD BEAM WITH A NEW PART.  PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH DRAWINGS LISTED IN THE REFERENCES AND SRM CHAPTER 51 STANDARD PRACTICES.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE PART.  BECAUSE THE L2 DOOR LOWER THRESHOLD BEAM (P/N 170-65703-005) IS A PSE AND REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR. EO E175-53MR-406 IS BEING ACCOMPLISHED BY WO 2628695.
